Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 68, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 16, 2005, 5:09 PM EDT for Orange County, Osceola County, Florida. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2005, 5:09 PM EDT (21:09 UTC)
- Expired
- Jun 16, 2005, 6:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 74 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:27 PM EDT | TSTM WND GST 61 | Orlando, FL | ORLANDO INTERNATIONAL AIRPORT ASOS REPORTED 53 KNOTS OR 61 MPH WIND. |
| Jun 16, 5:30 PM EDT | HAIL 1 | Orlando, FL | LARGE HAIL ON GROUND ALONG SR 528 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 162109 SVRMLB FLC095-097-162200- /O.NEW.KMLB.SV.W.0068.050616T2109Z-050616T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 509 PM EDT THU JUN 16 2005 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ORANGE COUNTY IN EAST CENTRAL FLORIDA THIS INCLUDES THE CITIES OF...ORLANDO INTERNATIONAL AIRPORT...OAK RIDGE...ORLANDO...CONWAY...BUENA VENTURA LAKES...AZALEA PARK NORTHWESTERN OSCEOLA COUNTY IN EAST CENTRAL FLORIDA THIS INCLUDES THE CITIES OF...WEST LAKE TOHO...SAINT CLOUD... KISSIMMEE...INTERCESSION CITY...EAST LAKE TOHO * UNTIL 600 PM EDT * AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PINE CASTLE...OR ABOUT NEAR OAK RIDGE...AND MOVING SOUTH AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SEA WORLD BY 515 PM EDT BUENA VENTURA LAKES BY 520 PM EDT KISSIMMEE BY 525 PM EDT CAMPBELL BY 530 PM EDT WEST LAKE TOHO AND INTERCESSION CITY BY 535 PM EDT POINCIANA BY 540 PM EDT SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2854 8124 2856 8145 2781 8168 2776 8138 $$
2 follow-up statements
000 WWUS52 KMLB 162126 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 525 PM EDT THU JUN 16 2005 FLC095-097-162200- /O.CON.KMLB.SV.W.0068.000000T0000Z-050616T2200Z/ OSCEOLA FL-ORANGE FL- 525 PM EDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM EDT FOR CENTRAL ORANGE AND NORTH CENTRAL OSCEOLA COUNTIES... AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR ORLANDO INTERNATIONAL AIRPORT...MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF NARCOOSSEE BY 540 PM EDT LAKE MARY JANE BY 545 PM EDT LAT...LON 2860 8117 2856 8145 2828 8141 2825 8099 $$
000 WWUS52 KMLB 162159 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 556 PM EDT THU JUN 16 2005 FLC095-097-162206- /O.EXP.KMLB.SV.W.0068.000000T0000Z-050616T2200Z/ OSCEOLA FL-ORANGE FL- 556 PM EDT THU JUN 16 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE AND NORTH CENTRAL OSCEOLA COUNTIES EXPIRES AT 600 PM EDT... AT 556 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED SLIGHTLY AND AND WAS NO LONGER SEVERE. AS A RESULT...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...WIND GUSTS TO 50 MPH ARE STILL POSSIBLE SOUTH OF THE BEE LINE ACROSS EASTERN ORANGE AND OSCEOLA COUNTIES. SMALL HAIL IS ALSO POSSIBLE NEAR SAINT CLOUD. HOWEVER...RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 2860 8117 2856 8145 2828 8141 2825 8099 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:10 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 16, 2:10 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 210 PM EDT THU JUN 16 2005 .DISCUSSION...SCATTERED CONVECTION ACROSS NORTHERNMOST CWA AT 18Z FORCED BY WEAK VORT AXIS WILL CONTINUE TO DROP SE WITH ADDITIONAL DEVELOPMENT AHEAD OF CURRENT STORMS. SEA BREEZE APPEARS TO BE PINNED TO IMMEDIATE COAST SOUTH OF MLB...WITH LITTLE EVIDENCE OF SEA BREEZE FARTHER NORTH. GRADIENT SW FLOW...SE MOVING CELLS AND ASSOCIATED OUTFLOWS...WILL PROVIDE ADDITIONAL LIFT UPON CONVERGENCE WITH SE FLOW ALONG IMMEDIATE COAST LATER THIS AFTERNOON. EXPECT ADDITIONAL STORM DEVELOPMENT ACROSS CENTRAL/SOUTHERN COASTAL AREAS BY 20Z...WITH REMNANT ACTIVITY LASTING INTO THE EARLY EVENING. EXPECTED STRONG CONVERGENCE/LIFT ALONG THE COAST MAY SPAWN ISOLATED STRONG / MARGINAL SEVERE STORMS...WITH MAIN THREATS BEING DOWNBURST WINDS AND FREQUENT/EXCESSIVE LIGHTNING. FRI-SUN...WEAKENING UPPER LEVEL TROUGH MOVING DOWN THE SOUTHEAST STATES WILL KEEP PULLING GULF MOISTURE ACROSS THE PENINSULA. DISSIPATING SURFACE TROUGH DROPPING SLOWLY DOWN THE SOUTHEAST WILL MAINTAIN SOUTHWEST TO WEST FLOW RESULTING IN WARM/HOT TEMPS...LOWER 90S ALONG THE COAST AND LOW/MID 90S INLAND. FLOW NOT STRONG ENOUGH TO NEGATE SEA BREEZE FORMATION BUT SHOULD LIMIT SEA BREEZES TO THE COASTAL HALF OF THE FORECAST AREA. PREFER MAV/GFS POPS WHICH SHOW MORE OF A DIURNAL PATTERN THAN THE MET/NAM POPS WHICH SHOW LITTLE DIURNAL VARIATION. AFTERNOON AND EVENING LIGHTNING STORMS ALONG THE COAST WITH POTENTIAL FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAIN AS THE STORMS THAT FORMED OVERLAND DRIFT BACK TOWARD THE COAST AND INTERACT WITH SEA BREEZES...MOISTURE AND DENSITY DIFFERENCES ALONG THE LAND/MARINE INTERFACE. COULD BE BUSY AFTERNOON/EVENINGS FOR THE SHORT TERM FORECASTERS AND/OR RADAR OPERATORS. MON-THU...MODELS SHOW TROUGHING PATTERN OVER THE AREA MON/TUE GIVING WAY TO RIDGE BUILDING EAST-WEST ACROSS THE PENINSULA WED/THU. ALOFT...FLOW VEERING TO THE NORTHWEST WILL PULL DRIER MID LEVEL AIR ACROSS THE SOUTHEAST AND FLORIDA EFFECTIVELY CAPPING OFF THE LOWER LEVELS FROM THE MID/UPPER LEVELS WITH MOST OF THE MOISTURE STAYING BELOW 5000 FEET. EXPECT LOW TOP PRECIPITATION WITH LIMITED VERTICAL DEVELOPMENT DUE TO CAP ABOVE. GFS/MEX HAS BACKED OFF FROM ITS PREVIOUS/WED 30S/40S TO TODAYS/THU 10S/20S ON ITS RAIN CHANCE FORECAST OVER THE INTERIOR AND BREVARD NORTH. NOT AS BIG A DROP FROM INDIAN RIVER COUNTY SOUTH WHICH SEEMS REASONABLE DUE TO DEEPER MOISTURE FIELD AS UPPER RIDGE SHIFTS SLIGHTLY EAST ALLOWING START OF MID LEVEL MOISTURE RETURN FLOW. RIDGE AXIS OVER THE SOUTHERN PENINSULA WILL ALLOW FOR BETTER SEA BREEZE FORMATION/INLAND PUSH DURING THE AFTERNOON. NOT GOING TO JUMP ON THIS BIG OF A RAIN CHANCE CHANGE TODAY BUT IF TONIGHTS GFS/MEX RAIN CHANCES SHOW THE SAME TREND WILL NEED TO MAKE ADJUSTMENTS ON TOMORROWS PACKAGE/S FOR NEXT WEEK. NOT MAKING SIGNIFICANT CHANGES TO CURRENT DAYS 4-7 FORECAST BUT RATHER CONCENTRATE ON FRI-SUN/WEEKEND WEATHER. && .MARINE...MODERATE SOUTHWEST OFFSHORE FLOW BACKS TO SOUTHEAST ONSHORE BY TUE AS SURFACE RIDGE AXIS MOVES SLOWLY NORTHWARD ACROSS THE PENINSULA. SEAS 3 TO 4 FOOT MAX. LARGE SCALE STEERING FLOW WILL FORCE WEATHER WEST TO EAST LATE AFTERNOON EVENING. && .AVIATION...IFR CONDX IN STORMS ACROSS THE INLAND AND KDAB TAF SITES THROUGH LATE AFTERNOON...WITH GREATER CONCENTRATION OF IFR CONDX AND STRONG CONVECTIVE WIND GUSTS KMLB/KVRB MID-LATE AFTERNOON AS SE MOVING CELLS INTERACT WITH EAST COAST SEA BREEZE. ALL ACTIVITY ENDING BY EARLY EVENING. MVFR / LOCAL IFR FOG AND LOW CEILINGS POSSIBLE EARLY FRI...ESPECIALLY KMLB/KVRB WHERE HEAVIER RAINFALL TOTALS EXPECTED THOUGH THIS EVENING. LIGHT SW FLOW WILL REVERT TO ONSHORE SEA BREEZE FROM SOUTH TO NORTH ALONG THE COAST BEGINNING EARLY FRIDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 93 72 91 / 20 30 20 40 MCO 74 94 75 92 / 10 20 20 30 MLB 73 93 73 90 / 20 30 20 40 VRB 74 92 74 90 / 20 30 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SPRATT LONG TERM....WIMMER
Hazardous weather outlook, Jun 16, 6:17 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 617 AM EDT THU JUN 16 2005 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 162000- COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE- COCOA BEACH TO JUPITER INLET OUT TO 20 NM- FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE- FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER- INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE- 617 AM EDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT: ...THUNDERSTORM IMPACT... AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH STRONG HEATING AND SUFFICIENT MOISTURE TO SPARK SCATTERED LIGHTNING STORMS TODAY. STORM MOVEMENT WILL BE TOWARD THE EAST OR SOUTHEAST AT 10 TO 15 MPH. AS STORMS OVER INTERIOR CENTRAL FLORIDA COLLIDE WITH THE SEA BREEZE BOUNDARY THIS AFTERNOON...COVERAGE AND INTENSITY WILL INCREASE. FREQUENT TO EXCESSIVE LIGHTNING STRIKES...STRONG DOWNBURST WIND GUSTS AND AN ISOLATED TORNADO ARE POSSIBLE ESPECIALLY NEAR THE EAST COAST...INCLUDING VOLUSIA...BREVARD... INDIAN RIVER...ST LUCIE AND MARTIN COUNTIES. LIGHTNING IS THE NUMBER ONE KILLER FROM SUMMER THUNDERSTORMS. SEEK SHELTER IN AN ENCLOSED STURDY BUILDING IF THREATENING WEATHER APPROACHES. ...FLOOD IMPACT... A SLIGHTLY FASTER STEERING FLOW AND LESS AVAILABLE MOISTURE COMPARED TO YESTERDAY WILL LIMIT THE AMOUNT OF RAINFALL AND FLOODING POTENTIAL OVER INTERIOR COUNTIES. HOWEVER...LOCALLY VERY HEAVY RAINFALL CAN BE EXPECTED ALONG PORTIONS OF THE EAST COAST LATE THIS AFTERNOON WHERE ONE TO TWO INCHES ARE POSSIBLE. SUCH HEAVY DOWNPOURS ON ALREADY SATURATED SOILS WILL AGGRAVATE ANY ONGOING STANDING WATER PROBLEMS...OR ALLOW FLOODING TO QUICKLY REDEVELOP. VOLUSIA AND BREVARD COUNTIES ARE MOST SUSCEPTIBLE TO FLOODING DUE TO RECENT HEAVY RAINS. ...MARINE THUNDERSTORM GUST IMPACT... BOATERS ARE ADVISED THAT STORMS WILL BE MOVING OFF THE EAST COAST AND ACROSS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS. FREQUENT TO EXCESSIVE LIGHTNING STRIKES AND WIND GUSTS IN EXCESS OF 35 KNOTS ARE POSSIBLE IN A FEW STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY: STORM COVERAGE WILL BE REDUCED FRIDAY BUT INCREASE SATURDAY AHEAD OF AN APPROACHING UPPER DISTURBANCE. THE MODEL TREND IS TO BRING IN DRIER AIR EARLY NEXT WEEK...WITH DEEP MOISTURE STAYING SOUTH AND EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY
In the hours before
Special weather statement, Jun 16, 3:24 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 324 PM EDT THU JUN 16 2005 FLZ041-046-162015- INLAND VOLUSIA COUNTY-SEMINOLE- 324 PM EDT THU JUN 16 2005 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL NORTHWESTERN SEMINOLE COUNTY...SOUTH CENTRAL VOLUSIA COUNTY... AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER DE BARY...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE MIDWAY.
Local storm report, Jun 16, 3:25 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM DOWNBURST 2 E PORT ORANGE 29.12N 80.99W
06/16/2005 VOLUSIA FL EMERGENCY MNGR
SEABIRD MOBILE HOME PARK- 1 MOBILE HOME DESTROYED AND 2
OTHERS DAMAGED
&&
FXDSpecial weather statement, Jun 16, 4:06 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 406 PM EDT THU JUN 16 2005 FLZ147-162030- NORTHERN BREVARD COUNTY- 406 PM EDT THU JUN 16 2005 ...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH NORTH OF PORT CANAVERAL... AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM CAPABLE OF PRODUCING WIND GUSTS TO 45 TO 50 MPH 8 MILES NORTH OF PORT CANAVERAL. THE STORM WAS MOVING SOUTHEAST AND WILL AFFECT AREAS NORTH OF PORT CANAVERAL AND THE NEAR SHORE ATLANTIC WATERS THROUGH 430 PM. 15
Special weather statement, Jun 16, 4:30 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 430 PM EDT THU JUN 16 2005 FLZ044-162100- NORTHERN LAKE COUNTY- 430 PM EDT THU JUN 16 2005 ...STRONG STORMS OVER NORTHERN LAKE COUNTY... AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS UP TO 45 TO 50 MPH...10 MILES WEST OF ASTOR. THIS STORM IS MOVING EAST AT 15 MPH. OTHER STRONG STORMS WERE DEVELOPING OVER PAISLEY AND CASSIA AND WILL MOVE EAST TOWARD FOREST HILLS AND HONTOON ISLAND STATE PARK THROUGH 5 PM. 15
Special weather statement, Jun 16, 4:49 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 449 PM EDT THU JUN 16 2005 FLZ047-147-162130- NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY- 449 PM EDT THU JUN 16 2005 ...STRONG STORM OVER PORT CANAVERAL MOVING SOUTH ALONG THE COAST... AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH OVER CAPE CANAVERAL...MOVING SOUTH AT 10 MPH. THIS STORM WILL MOVE DOWN THE COAST AND AFFECT COCOA BEACH AND PARTRICK AIRFORCE BASE WITH VERY HEAVY RAIN AND GUSTY WINDS UP TO 50 MPH. IF THIS STORM APPROACHES YOUR AREA MOVE INDOORS INTO A STURDY STRUCTURE. MRV
Local storm report, Jun 16, 4:54 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
454 PM EDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL LAKE MARY 28.76N 81.33W
06/16/2005 0.50 INCH SEMINOLE FL TRAINED SPOTTER
PEA TO DIME SIZE HAIL
&&
JOCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:27 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 16, 4:05 PM EDT | Severe Thunderstorm Warning | MLB | Seminole | 55 min |
| Jun 16, 5:05 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 55 min |
| Jun 16, 6:15 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 30 min |
| Jun 16, 6:18 PM EDT | Special Marine Warning | MLB | 117 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.